Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 29, Number 2

All articles in this issue are freely accessible.

Induced matroids
R. A. Brualdi.
Proc. Amer. Math. Soc. 29 (1971), 213-221
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0289335
A functor to ringed spaces
Gail L. Carns.
Proc. Amer. Math. Soc. 29 (1971), 222-228
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0276304
The categories of $p$-rings are equivalent
R. W. Stringall.
Proc. Amer. Math. Soc. 29 (1971), 229-235
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0276153
The number of binomial coefficients divisible by a fixed power of $2$
F. T. Howard.
Proc. Amer. Math. Soc. 29 (1971), 236-242
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0302459
Irreducible Lie algebras of infinite type
Robert Lee Wilson.
Proc. Amer. Math. Soc. 29 (1971), 243-249
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0277582
On rings satisfying $[(a,b,c),d]=0$
Armin Thedy.
Proc. Amer. Math. Soc. 29 (1971), 250-254
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0294432
Fields with few extensions
J. Knopfmacher and A. M. Sinclair.
Proc. Amer. Math. Soc. 29 (1971), 255-258
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0274426
Direct product of division rings and a paper of Abian
M. Chacron.
Proc. Amer. Math. Soc. 29 (1971), 259-262
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0274512
Construction of quasigroups using the singular direct product
Charles C. Lindner.
Proc. Amer. Math. Soc. 29 (1971), 263-266
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0280635
A note on modules over a commutative regular ring
Mark L. Teply.
Proc. Amer. Math. Soc. 29 (1971), 267-268
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0276214
A homological characterization of Steinitz rings
Helmut Lenzing.
Proc. Amer. Math. Soc. 29 (1971), 269-271
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0274503
A variational approach to a class of nonlinear eigenvalue problems.
Peter Hess.
Proc. Amer. Math. Soc. 29 (1971), 272-276
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0284890
On continuability of solutions of second order differential equations.
T. Burton and R. Grimmer.
Proc. Amer. Math. Soc. 29 (1971), 277-283
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0277808
Bases in $L_{2}$ spaces with applications to stochastic processes with orthogonal increments
Stamatis Cambanis.
Proc. Amer. Math. Soc. 29 (1971), 284-290
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0283862
Completeness of ${sin nx+Ki$ $cos nx}$
Jonathan I. Ginsberg.
Proc. Amer. Math. Soc. 29 (1971), 291-293
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0276679
A fixed point theorem for mappings with a nonexpansive iterate
W. A. Kirk.
Proc. Amer. Math. Soc. 29 (1971), 294-298
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0284887
Solving integral equations by $L$ and $L^{-1}$ operators
Charles Fox.
Proc. Amer. Math. Soc. 29 (1971), 299-306
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0280944
Coefficients of functions with bounded boundary rotation
James W. Noonan.
Proc. Amer. Math. Soc. 29 (1971), 307-312
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0274738
A priori bounds for boundary sets
J. W. Bebernes and Ross Fraker.
Proc. Amer. Math. Soc. 29 (1971), 313-318
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0277807
Perfect matrix methods
D. J. Fleming and P. G. Jessup.
Proc. Amer. Math. Soc. 29 (1971), 319-324
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0279484
Functions of direct integrals of operators
T. R. Chow and F. Gilfeather.
Proc. Amer. Math. Soc. 29 (1971), 325-330
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0433239
Strictly cyclic weighted shifts
Alan Lambert.
Proc. Amer. Math. Soc. 29 (1971), 331-336
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0275213
Counterexample to a question on commutators
Alan McIntosh.
Proc. Amer. Math. Soc. 29 (1971), 337-340
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0276798
On the mean-value property of harmonic functions
Myron Goldstein and Wellington H. Ow.
Proc. Amer. Math. Soc. 29 (1971), 341-344
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0279320
On functions of bounded boundary rotation
Ming-chit Liu.
Proc. Amer. Math. Soc. 29 (1971), 345-348
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0286993
On the conjugate points of fourth order, selfadjoint linear differential equations
G. J. Etgen and J. B. Scott.
Proc. Amer. Math. Soc. 29 (1971), 349-350
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0280795
Nontangential interpolating sequences and interpolation by normal functions
Kam-fook Tse.
Proc. Amer. Math. Soc. 29 (1971), 351-354
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0274777
Subalgebras of $B(X)$
Albert Wilansky.
Proc. Amer. Math. Soc. 29 (1971), 355-360
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0282217
Regular matrices with nowhere dense support
John Rainwater.
Proc. Amer. Math. Soc. 29 (1971), 361
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0279609
Families of mutually complementary topologies
B. A. Anderson.
Proc. Amer. Math. Soc. 29 (1971), 362-368
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0281141
Equilateral sets in Minkowski spaces
C. M. Petty.
Proc. Amer. Math. Soc. 29 (1971), 369-374
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0275294
Minimal hypersurfaces in an $m$-sphere
Bang-yen Chen.
Proc. Amer. Math. Soc. 29 (1971), 375-380
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0285999
On a sequence of almost deterministic pairwise independent random variables
A. Joffe.
Proc. Amer. Math. Soc. 29 (1971), 381-382
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0279857
On determination of the optimal factor of a nonnegative matrix-valued function
Habib Salehi.
Proc. Amer. Math. Soc. 29 (1971), 383-389
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0278056
Localy compact full homeomorphism groups are zero-dimensional
James Keesling.
Proc. Amer. Math. Soc. 29 (1971), 390-396
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0275404
Nets of subgroups and amenability
I. Schochetman.
Proc. Amer. Math. Soc. 29 (1971), 397-403
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0281837
Nonstable homotopy groups of Thom complexes
P. J. Ledden.
Proc. Amer. Math. Soc. 29 (1971), 404-410
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0288776
Topological spaces with a $𝜎$-point finite base
C. E. Aull.
Proc. Amer. Math. Soc. 29 (1971), 411-416
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0281154
Homogeneous inverse limit spaces with nonregular covering maps as bonding maps
James T. Rogers and Jeffrey L. Tollefson.
Proc. Amer. Math. Soc. 29 (1971), 417-420
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0273561
Identities of group algebras
Paul Milnes.
Proc. Amer. Math. Soc. 29 (1971), 421-422
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0274661
Remark on discrete subgroups
Joseph A. Wolf.
Proc. Amer. Math. Soc. 29 (1971), 423-425
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0279237
Sums of cubes of Gaussian integers
J. H. E. Cohn.
Proc. Amer. Math. Soc. 29 (1971), 426
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0285482